# SDR COMA0470018

- Difficulty date: February 8, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 191 hours, 182 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D248
- Condition: Malfunctioned
- Location: Mlg
- Part time: 191 hours, 182 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5084 GEAR DISAGREE WARNING, L/G FAILED TO EXTEND.  REPLACED THE PSEU.
